JournalsprimsVol. 2, No. 1pp. 17–115

On a singular point of Briot-Bouquet type of a system of two ordinary nonlinear differential equations

  • Masahiro Iwano

    Tokyo Metropolitan University, Japan
On a singular point of Briot-Bouquet type of a system of two ordinary nonlinear differential equations cover
Download PDF

Cite this article

Masahiro Iwano, On a singular point of Briot-Bouquet type of a system of two ordinary nonlinear differential equations. Publ. Res. Inst. Math. Sci. 2 (1966), no. 1, pp. 17–115

DOI 10.2977/PRIMS/1195196068